# SDR UALA2009083102722

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 71,290 hours, 11,556 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 130104237
- Condition: Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING ESCAPE SLIDE CYLINDER PRESSURE IS 0 PSI.  REPLACED LEFT SIDE OVERWING ESCAPE SLIDE CYLINDER.
